首页    期刊浏览 2024年07月08日 星期一
登录注册

文章基本信息

  • 标题:On Hilfer generalized proportional fractional derivative
  • 本地全文:下载
  • 作者:Idris Ahmed ; Poom Kumam ; Fahd Jarad
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-18
  • DOI:10.1186/s13662-020-02792-w
  • 出版社:Hindawi Publishing Corporation
  • 摘要:Motivated by the Hilfer and the Hilfer–Katugampola fractional derivative, we introduce in this paper a new Hilfer generalized proportional fractional derivative, which unifies the Riemann–Liouville and Caputo generalized proportional fractional derivative. Some important properties of the proposed derivative are presented. Based on the proposed derivative, we consider a nonlinear fractional differential equation with nonlocal initial condition and show that this equation is equivalent to the Volterra integral equation. In addition, the existence and uniqueness of solutions are proven using fixed point theorems. Furthermore, we offer two examples to clarify the results.
  • 关键词:Existence;Proportional fractional derivative;Fixed point theorems;Nonlocal condition;Volterra integral equation;
国家哲学社会科学文献中心版权所有